# SDR SWAA2022022261606

- Difficulty date: November 14, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 48,879 hours, 28,657 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING WAFFLE PLATE UNDER PANEL 551GB I/B SUPORT ROD BRACKET HAS ELONGATED HOLES / REMOVED AND REPLACED LEFT HAND WING WAFFLE PLATE UNDER PANEL 551GB INBOARD SUPPORT ROD BRACKET IAW B737 DRAWING 115A2001; ID0029; REV:- AND B737 SRM 51-40-02-0G-0
